# SDR QMLA2012042712070

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N911KX
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 2,383 hours
- Engine: Allsn 250C47B
- Engine time: 2,340 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Transmission
- Part time: 6,328 hours
- Component: Transmission, Bell
- Component part number: 407040006115FM
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REMOVED LOWER & MAST TRANSMISSION AND FREEWHEEL CHIP DETECTORS.  ONLY THE TRANSMISSION LOWER DETECTOR HAD A SMALL AMOUNT OF FUZZ.  CLEANED DETECTORS AND REINSTALLED, RAN UNIT AND REINSPECTED AFTER RUN AND RETURNED TO SERVICE IAW MM 63-14 & FIG 63-2.
